# SDR AWXA200400312

- Difficulty date: March 27, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 12,363 hours, 4,750 cycles
- Engine: Iae V2524A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: AC69924
- Part serial: EFR425
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 12,366 hours, 4,752 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM PHX TO SFO AT FL 350 DURING MODERATE TURBULENCE ECAM INDICATED NR 2 ENG STALL & FLT ATTENDANT REPORTED HEARING A LOUD THUMP.  PERFORMED FCOM 3 PROCEDURE, ENG OPS NORMAL, DID NOT DECLARE EMERGENCY.  MAINT COMPLIED WITH AMM 72-22-49, EEC TEST & VISUAL INSPECTION OF INLET & EXHAUST, NO DEFECTS NOTED.  PERFORMED T/S TASK 71-00-00-810-809, STEPS 4B(2) D, E, & I; FOUND 7TH STAGE BLEED VALVE INOPERATIVE.  R & R 7TH STAGE BLEED VALVE IAW AMM 75-32-04, OPS CHECK GOOD. FUNCTIONAL CHECK OF 7TH STAGE BLEED VALVE CONFIRMED REASON FOR REMOVAL. DISASSEMBLY FOUND TRIPLE SEALS WORN & SCORED & SPLIT BUSH GOUGED BEYOND REPAIR. REPLACED TRIPLE SEALS & REPLACED SPLIT BUSH ASSEMBLY PER CMM 75-32-52.
